# SDR SWIA202157039

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTALS BELOW THE SERVICE DOOR AT STGR 20R FROM FS310 TO FS349 HAVE CORROSION.   (C-CHECK) RO 3/25/2021    REMOVED INTERCOSTAL SECTIONS FROM FS310 TO FS319 AND FS319 TO FS349 AT STGR 20R REF CRJ 700 SRM 51-42-06-001-001-A01. INSTALLED NEW INTERCOSTAL SECTIONS FROM FS310 TO FS319 AND FS319 TO FS349 AT STGR 20R REF. CRJ-700 SRM, 51-42-06-001-001-A01, DWG SH670-31950 REV Y, AND REO 670-53-21-1950 REV--, DATED: 2021-02-10. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FUTHER DETAILS.
